Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 211, NWS Nashville, TN

August 27, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Aug 27, 2016, 4:27 PM CDT for 4 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2016, 4:27 PM CDT (21:27 UTC)
Expired
Aug 27, 2016, 5:00 PM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Dickson County, TN, Hickman County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
891 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WUUS54 KOHX 272127
SVROHX
TNC021-043-081-187-272200-
/O.NEW.KOHX.SV.W.0211.160827T2127Z-160827T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
427 PM CDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  WESTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 500 PM CDT

* AT 427 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR PEGRAM TO 11 MILES SOUTHWEST OF FAIRVIEW...
  MOVING NORTHWEST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND CITY...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...BURNS...
  FAIRVIEW AND CHEATHAM DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3623 8699 3610 8702 3609 8704 3604 8704
      3605 8705 3603 8705 3583 8711 3597 8733
      3639 8721
TIME...MOT...LOC 2127Z 141DEG 16KT 3619 8708 3590 8716 

HAIL...0.75IN
WIND...60MPH
 
$$

ROSE
2 follow-up statements
012 
WWUS54 KOHX 272144
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT SAT AUG 27 2016

TNC021-043-081-187-272200-
/O.CON.KOHX.SV.W.0211.000000T0000Z-160827T2200Z/
DICKSON TN-CHEATHAM TN-WILLIAMSON TN-HICKMAN TN-
444 PM CDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN DICKSON...CENTRAL CHEATHAM...NORTHWESTERN WILLIAMSON AND
NORTHEASTERN HICKMAN COUNTIES...

AT 444 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ASHLAND CITY TO 8 MILES SOUTHEAST OF BURNS...
MOVING NORTHWEST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...WHITE BLUFF...KINGSTON SPRINGS...
BURNS AND CHEATHAM DAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3630 8709 3626 8706 3587 8717 3597 8733
      3639 8721
TIME...MOT...LOC 2144Z 141DEG 16KT 3625 8714 3596 8721 

HAIL...0.75IN
WIND...60MPH
 
$$

ROSE
956 
WWUS54 KOHX 272156
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
456 PM CDT SAT AUG 27 2016

TNC021-043-081-187-272206-
/O.EXP.KOHX.SV.W.0211.000000T0000Z-160827T2200Z/
DICKSON TN-CHEATHAM TN-WILLIAMSON TN-HICKMAN TN-
456 PM CDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DICKSON...CENTRAL
CHEATHAM...NORTHWESTERN WILLIAMSON AND NORTHEASTERN HICKMAN COUNTIES
WILL EXPIRE AT 500 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3630 8709 3626 8706 3587 8717 3597 8733
      3639 8721
TIME...MOT...LOC 2153Z 141DEG 16KT 3625 8714 3596 8721 

$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:02 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Aug 27, 3:02 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
302 PM CDT SAT AUG 27 2016

.DISCUSSION...

Showers and thunderstorms have developed this afternoon thanks to
upper shortwave activity moving around the upper high as well as
diurnal support. Activity looks to continue through the afternoon
and even into the evening hours before settling down overnight. A
similar pattern for tomorrow looks to have chances for precip
during the day, and higher chances exist east of I-65.

By Monday the upper high moves eastward but is quickly replaced by
another high later in the day. With that pattern in place, again
shortwave activity combined with diurnal help will again bring
chances for showers and thunderstorms mainly Monday afternoon. A
bit of a drier period moves in Monday night through Tuesday night
as the large upper ridge over the Plains begins to track eastward.
There will be some slight chances for precip on the Plateau
Tuesday and maybe along the TN River Valley, but otherwise models
look to keep the mid state dry.

Wednesday looks to have the ridge a bit further east, bringing
northwest flow aloft over the eastern CONUS. This will allow
shortwave activity to bring some chances for showers and
thunderstorms during the day Wednesday and Thursday. Chances look
a bit less than yesterday's forecast, but still enough to have
mention of chance and slight chance in the grids. Friday and
Saturday look to be mostly dry as the upper ridge builds in, but
Saturday afternoon may have some chances for precip on the Plateau
with some weak shortwave activity.

With upper highs and ridging dominating the next week or so,
temperatures look to remain consistent with highs in the low 90s
and lows in the low to mid 70s. The only exception will be
Thursday and Friday night where model consensus has lows in the
mid to upper 60s returning to the mid state.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions expected thru 28/18Z. Several amendments possible
at terminals thru period if convection develops at terminals.
With a summertime wx pattern will be in place per ridging
influences sfc/aloft, enough low level moisture will be around
to support development of mainly diurnal based convection. As
with a summertime convective pattern also, can not guarantee
convection will happen at terminals, but certainly can not rule
out in vicinity thru at least 28/02Z. If convection develops
at/near terminals, MVFR fog could develop CKV/BNA, with MVFR/IFR
fog developing CSV 28/08Z-28/14Z. From 28/14Z-28/18Z..there could
be some diurnal initialized few/sct cu/ac approaching 28/18Z...but
enough uncertainty at this time/minimal impact to aviation
interest, to mention at terminals at this time. Light SE to SW winds
expected thru 28/18Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      73  93  74  92  73 /  20  30  20  20  10
Clarksville    72  91  73  90  72 /  20  20  20  30  10
Crossville     68  86  67  87  67 /  20  50  20  20  10
Columbia       71  91  72  91  71 /  10  20  10  10  10
Lawrenceburg   71  91  71  91  70 /  10  30  10  10  10
Waverly        73  91  73  90  72 /  10  20  20  30  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Barnwell
AVIATION........31
Hazardous weather outlook, Aug 27, 12:32 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 PM CDT SAT AUG 27 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-281000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1232 PM CDT SAT AUG 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

IN SOME LOCATIONS HEAT INDEX VALUES THIS AFTERNOON WILL RANGE FROM
100 TO 105 DEGREES. EXERCISE HOT WEATHER SAFETY PRECAUTIONS THIS
AFTERNOON.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

31

In the hours before

Special weather statement, Aug 27, 3:28 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CDT SAT AUG 27 2016

TNZ027-272115-
DAVIDSON TN-
328 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON COUNTY UNTIL
415 PM CDT...

AT 327 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED OVER LA VERGNE...OR 14 MILES SOUTHEAST OF
NASHVILLE...MOVING NORTHWEST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...SMALL HAIL...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRENTWOOD...LA VERGNE...NOLENSVILLE...FOREST HILLS...OAK HILL...BELLE
MEADE...ANTIOCH AND BERRY HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3608 8652 3606 8653 3608 8653 3607 8655
      3606 8656 3604 8656 3601 8661 3598 8661
      3597 8662 3598 8667 3603 8678 3604 8683
      3609 8696 3620 8689
TIME...MOT...LOC 2026Z 116DEG 25KT 3603 8659

31
Local storm report, Aug 27, 3:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
350 PM CDT SAT AUG 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     5 S WATERTOWN           36.03N  86.14W
08/27/2016                   WILSON             TN   EMERGENCY MNGR

            TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER OHX1601083

JACKSON
Special weather statement, Aug 27, 3:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
354 PM CDT SAT AUG 27 2016

TNZ025-057-058-060-272130-
LEWIS TN-HICKMAN TN-MAURY TN-DICKSON TN-
354 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...EASTERN HICKMAN...
NORTHEASTERN LEWIS AND NORTHWESTERN MAURY COUNTIES UNTIL 430 PM
CDT...

AT 354 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF BURNS...OR 9 MILES SOUTH OF
DICKSON...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD
TO GROUND LIGHTNING STRIKES...WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DICKSON...CENTERVILLE...WHITE BLUFF...BURNS...CHARLOTTE...VANLEER...
PRIMM SPRINGS...BON AQUA...NUNNELLY...LYLES...HAMPSHIRE...
WILLIAMSPORT AND GORDONSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3598 8719 3597 8721 3594 8720 3585 8721
      3584 8718 3559 8717 3556 8732 3556 8744
      3619 8756 3626 8752 3629 8721
TIME...MOT...LOC 2051Z 171DEG 27KT 3595 8733

31
Special weather statement, Aug 27, 3:57 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
357 PM CDT SAT AUG 27 2016

TNZ025-057-059-060-272130-
HICKMAN TN-MAURY TN-WILLIAMSON TN-DICKSON TN-
357 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKSON...
NORTHWESTERN WILLIAMSON...NORTHEASTERN HICKMAN AND NORTH CENTRAL
MAURY COUNTIES UNTIL 430 PM CDT...

AT 357 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED 12 MILES SOUTHWEST OF FAIRVIEW...OR 17 MILES
NORTH OF COLUMBIA...MOVING NORTHWEST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...BURNS...FAIRVIEW...PRIMM SPRINGS...LYLES...BON AQUA...
LEIPERS FORK AND NATCHEZ TRACE AT HIGHWAY 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3590 8742 3608 8724 3606 8718 3605 8718
      3605 8715 3601 8704 3599 8704 3600 8701
      3595 8687 3574 8711
TIME...MOT...LOC 2056Z 116DEG 26KT 3586 8715

31
Special weather statement, Aug 27, 4:02 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT SAT AUG 27 2016

TNZ056>058-060-094-272145-
LAWRENCE TN-LEWIS TN-HICKMAN TN-MAURY TN-PERRY TN-
402 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE...
SOUTHEASTERN PERRY...SOUTHWESTERN HICKMAN...LEWIS AND SOUTHWESTERN
MAURY COUNTIES UNTIL 445 PM CDT...

AT 402 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED NEAR SUMMERTOWN...OR 11 MILES EAST OF
HOHENWALD...MOVING NORTHWEST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
HOHENWALD...MOUNT PLEASANT...SUMMERTOWN...KIMMINS...HAMPSHIRE AND
GORDONSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3556 8721 3542 8722 3538 8731 3552 8776
      3575 8764
TIME...MOT...LOC 2101Z 116DEG 26KT 3550 8736

31
Special weather statement, Aug 27, 4:11 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
411 PM CDT SAT AUG 27 2016

TNZ007-008-272200-
ROBERTSON TN-SUMNER TN-
411 PM CDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON AND
NORTHWESTERN SUMNER COUNTIES UNTIL 500 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITE HOUSE...OR 10 MILES NORTHWEST OF GALLATIN...MOVING NORTHWEST AT
20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...WHITE HOUSE...MILLERSVILLE...CROSS PLAINS...ORLINDA...
COTTONTOWN AND BLACK JACK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3663 8656 3645 8646 3635 8658 3654 8689
      3665 8667 3665 8659
TIME...MOT...LOC 2111Z 145DEG 16KT 3646 8661

BARNWELL

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:21 PM CDTSpecial Weather StatementOHXHumphreys39 min
Aug 26, 7:33 PM CDTSpecial Weather StatementOHXLawrence27 min
Aug 26, 7:50 PM CDTSpecial Weather StatementOHXHickman25 min
Aug 26, 8:11 PM CDTSpecial Weather StatementOHXLewis, Maury, Williamson34 min
Aug 26, 8:34 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson26 min
Aug 26, 9:05 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys25 min
Aug 26, 9:30 PM CDTSpecial Weather StatementOHXMontgomery, Stewart30 min
Aug 26, 9:39 PM CDTSpecial Weather StatementOHXDavidson36 min
Aug 26, 10:11 PM CDTSpecial Weather StatementOHXCheatham34 min
Aug 26, 10:53 PM CDTSpecial Weather StatementOHXMontgomery37 min
Aug 26, 10:58 PM CDTSevere Thunderstorm WarningOHXRobertson17 min
Aug 27, 1:38 PM CDTSpecial Weather StatementOHXWarren22 min
Aug 27, 2:23 PM CDTSpecial Weather StatementOHXDeKalb22 min
Aug 27, 2:39 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson36 min
Aug 27, 2:44 PM CDTSpecial Weather StatementOHXRutherford31 min
Aug 27, 2:50 PM CDTSpecial Weather StatementOHXRutherford25 min
Aug 27, 2:57 PM CDTSpecial Weather StatementOHXPerry33 min
Aug 27, 3:00 PM CDTSevere Thunderstorm WarningOHXWilson45 min
Aug 27, 3:03 PM CDTSpecial Weather StatementOHXSmith42 min
Aug 27, 3:07 PM CDTSpecial Weather StatementOHXWayne38 min
Aug 27, 3:11 PM CDTSpecial Weather StatementOHXRutherford49 min
Aug 27, 3:17 PM CDTSpecial Weather StatementOHXDavidson43 min
Aug 27, 3:24 PM CDTSpecial Weather StatementOHXDavidson51 min
Aug 27, 3:28 PM CDTSpecial Weather StatementOHXDavidson47 min
Aug 27, 3:31 PM CDTFlash Flood WarningOHXDavidson, Rutherford3 hr
Aug 27, 3:31 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson44 min
Aug 27, 3:40 PM CDTAreal Flood WarningOHXDavidson, Rutherford, Sumner, Wilson3 hr
Aug 27, 3:44 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson46 min
Aug 27, 3:54 PM CDTSpecial Weather StatementOHXDickson, Hickman36 min
Aug 27, 3:57 PM CDTSpecial Weather StatementOHXWilliamson33 min
Aug 27, 4:02 PM CDTSpecial Weather StatementOHXLewis43 min
Aug 27, 4:11 PM CDTSpecial Weather StatementOHXRobertson49 min
Aug 27, 4:56 PM CDTSpecial Weather StatementOHXDickson34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.